Don't Push (AHRQ)1435380Inappropriate use of IV haloperidol to manage psychosis in an AIDS patient causes polymorphic v-tach ('torsade de pointes'), necessitating a transvenous pacemaker.4/7/2014 6:58:08 PMLearning Objectives: At the end of this activity, you will be able to Describe the delicate balance of effectiveness and safety when it comes to powerful drugs STS_ListItem_PublishingPageshttp://www.ihi.org/education/IHIOpenSchool/resources/Pages/Activities12274880http://www.ihi.org4/7/2014 6:58:08 PMhtmlFalseaspx1616~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_WebPage.js

~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js